# SDR IPXA2021090773644

- Difficulty date: August 21, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 73,808 hours, 15,078 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC0293511
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLT WING T/E LOWER FALSE SPAR BEAM BETWEEN XW 310 & XW 320 IS CORRODED.REPAIRED CORRODED LT WING T/E LOWER FALSE SPAR BEAM BETWEEN XW 276.029 & XW 326.73 IAW SRM 57-50-02, REPAIR 9, FIGURE 201. (MAJOR)
